# SDR DALA1504500981

- Difficulty date: November 5, 2013
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 59,521 hours, 43,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1315
- Component part number: UNK
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT LAV SERVICE DOOR CUTOUT FS 1315 & L-22L SKIN & SURROUND DOUBLER REPAIRED IAW ERA 501813-14, T484790, LOG 0582213, LOG 1176332.
